# SDR AALA972347

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF FLOORBEAM CORRODED STATION 380, RBL 23 INCHES TO RBL 60 INCHES.  REMOVED CORROSION FROM FLOORBEAM STATION 380 RBL 23 INCHES TO RBL 60 INCHES PER SRM 51-10-6 AND INSTALLED REPAIR ANGLE TO UPPER AFT FLANGE (CHORD ANGLE) STATION 380 RBL 47 INCHES TO 61 INCHES PER AARD 53-10-07-2 FIG 2 PAGE 4 DATED 3-20-96.  TREATED AND PRIMED PER SRM 51-10-2.  (M)
